# SDR CALA9801576

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.25 INCH CRACK IN CHANNEL INSIDE TRAILING EDGE AT UPPER SKIN OUTBOARD END OF AFT FALSE SPAR ABOVE NR 3 FLAP TRANSMISSION.  A NEW CHANNEL WAS INSTALLED IAW SRM 51-30-2.
